Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe headache, pain in the neck, disk pinching spinal cord, bloating. History of Mifepristone and misoprostol intake. Help

.One week since i took Mifepristone and misoprostol,(on 3/21-22) symptoms(in order or occurrence) over the last week, started with horrible bleeding for 14+ hrs ( (3/22)went to er , they say I'm ok, over next few days horrible nausea and vomiting on Tuesday still now horrible headache a body pain, (im thinking migraine?) wed still ba headache but slightly better still vomiting not as bad .Thursday continued to improve with both Friday everything back by Friday night I'm back with same horride headache as Tuesday nausea has improved but my neck pain and was pain are bad bad, also i notice a sensitive area at the top of my head , making just lightly touching my hair painfull, also holding my head in front at top seems to help, now it is Saturday exactly I'm still bleeding not bad head and neck pain are bad (. I feel going to hospital here is pointless) unless maybe I can tell them what might be wrong , also I do have a disk pinching my spinal cord (c5 or 6) I'm set to have cervical disk fusion on April 9 th but I have never experienced anything like this from my neck and do not believe this is what's caused my head and neck pain , also my stomach feels bloated and cramps this morning( but has been fine)
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
The headache may be related to migraine which inturn has been triggered due to stress and the hormonal imbalance by the abortifacient drugs.
i tell patient time and again that these drugs should be taken after safety screening by a doctor but few people comply.
Now because you have already taken the tablets and now land up in trouble do not think it is pointless to to to ER.
You should go as soon as possible to ER, tell the problems and also tell that you have used these drugs.
There are good drugs and therapies to manage these complications but it needs treatment under clinical supervision.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 13 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor